# SDR QXEA0201872

- Difficulty date: October 27, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,545 hours, 3,073 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Fod
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT HAND OUTBOARD FLAP FULL OF FOD.  REPAIRED IAW DHC-8 Q400 SRM 51-42-45-330-80.
